# SDR DALA2025051603785

- Difficulty date: May 8, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N387DN
- Make and model: Airbus A321-211
- Aircraft serial: 9025
- Aircraft time: 18,282 hours, 7,899 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3087 NICK EXTERNAL SKIN LOC. BTW FR 21 TO FR 23 AND BTW STR 41 RH TO -Y175 AT LOWER FUSELAGE. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS EXTERNAL SKIN LOC. BTW FR 21 TO FR 23 AND BTW STR 41 RH TO -Y175 AT LOWER FUSELAGE AS PER A321 SRM53-11-11 (0956146)
